International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 3, Pages 437-443

Rough subalgebras of some binary algebras connected with logics

Wiesław A. Dudek1 and Young Bae Jun2

1Institute of Mathematics, Wrocław University of Technology, Wybrzeże Wyspiańskiego 27, Wrocław 50-370, Poland
2Department of Mathematics Education, Gyeongsang National University, Jinju 660-701, Korea

Received 5 May 2004; Revised 29 October 2004

Copyright © 2005 Wiesław A. Dudek and Young Bae Jun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Properties of rough subalgebras and ideals of some binary algebras playing a central role in the theory of algebras connected with different types of nonclassical logics are described.